MAUDE Adverse Event Report: SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM

SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM
Catalog Number 1-108
Medical Device Problem Codes Retraction Problem (1536); Material Twisted/Bent (2981)
Health Effect - Clinical Codes Hyphema (1911); Intraocular Pressure Increased (1937)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The physician using an omni procedure reported that the catheter kinked during the goniotomy procedure and didn't allow for a smooth retraction like it usually does.There was significant heme at the entry point of the cannula that is suspected to be related to the retraction not being smooth.Day 1 post-op iop was 18 with 0.5mm hyphema.At the 1 week follow up, iop was 14 and the hyphema had cleared up.At the 4 week follow up, iop had spiked to 38mmhg.The patient was prescribed prednisone post op in addition to the latanoprost that the patient was on for the past year including through the surgery and post op.At the 4 week follow up, the patient was advised to stop the steroids and add pilocarpine.Patient's last reported iop measurement was 18mmhg.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC.,
4040 campbell avenue,
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES INC.,
4040 campbell avenue
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell avenue
suite 100
menlo park, CA 94025
MDR Report Key19084363
Report Number3010363671-2024-00004
Device Sequence Number8283416
Product Code MRH
UDI-Device Identifier00858027006525
UDI-Public00858027006525
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number1-108
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown